By Topic

Comments on "stability of fuzzy control systems with bounded uncertain delays"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xiefu Jiang ; Central Queensland Univ., Rockhampton, Qld., Australia ; Wenli Xu

In these comments, some misleading statements in the above paper have been pointed out and relation results are given.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:12 ,  Issue: 2 )